Open Access

Fractional kinetics in a spatial ecology model


Abstract

In this paper we study the effect of subordination to the solution of a model of spatial ecology in terms of the evolution density. The asymptotic behavior of the subordinated solution for different rates of spatial propagation is studied. The difference between subordinated solutions to non-linear equations with classical time derivative and solutions to non-linear equation with fractional time derivative is discussed.

Key words: Configuration space, long-rime behavior, front propagation, traveling waves, subordination principle.


Full Text





Article Information

TitleFractional kinetics in a spatial ecology model
SourceMethods Funct. Anal. Topology, Vol. 24 (2018), no. 3, 275-287
MilestonesReceived 23/12/2017; Revised 01/02/2018
CopyrightThe Author(s) 2018 (CC BY-SA)

Authors Information

José Luís da Silva
CCM, University of Madeira, Campus da Penteada, 9020-105 Funchal, Portugal

Yuri Kondratiev
Department of Mathematics, University of Bielefeld, D-33615 Bielefeld, Germany; National Pedagogical Dragomanov University, Kyiv, Ukraine

Pasha Tkachov
Department of Mathematics, University of Bielefeld, D-33615 Bielefeld, Germany


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

José Luís da Silva, Yuri Kondratiev, and Pasha Tkachov, Fractional kinetics in a spatial ecology model, Methods Funct. Anal. Topology 24 (2018), no. 3, 275-287.


BibTex

@article {MFAT1088,
    AUTHOR = {José Luís da Silva and Yuri Kondratiev and Pasha Tkachov},
     TITLE = {Fractional kinetics in a spatial ecology model},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {24},
      YEAR = {2018},
    NUMBER = {3},
     PAGES = {275-287},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1088},
}


References

Coming Soon.

All Issues